Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 3 0 0


Annales de Dermatologie et de Vénéréologie
Volume 144, n° 1
pages 49-54 (janvier 2017)
Doi : 10.1016/j.annder.2016.06.009
Received : 29 December 2015 ;  accepted : 21 June 2016
Ulcères des membres inférieurs développés sous inhibiteurs de tyrosine kinase (sunitinib, nilotinib)
Leg ulcers occurring under tyrosine kinase inhibitor therapy (sunitinib, nilotinib)
 

A. Roger a, M.-L. Sigal a, P. Bagan b, C. Sin a, P. Bilan a, B. Dakhil b, C. Fargeas a, J.-C. Couffinhal b, E. Mahé a,
a Service de dermatologie et médecine vasculaire, centre hospitalier Victor-Dupouy, 69, rue du Lieutenant-Colonel-Prud’hon, 95107 Argenteuil cedex, France 
b Service de chirurgie thoracique et vasculaire, centre hospitalier Victor-Dupouy, 69, rue du Lieutenant-Colonel-Prud’hon, 95107 Argenteuil cedex, France 

Auteur correspondant.
Résumé
Introduction

Certains anticancéreux sont connus pour favoriser la survenue d’ulcères des membres inférieurs, notamment les cytostatiques tels que l’hydroxyurée. Nous rapportons ici deux observations de patients développant des ulcères des membres inférieurs sous des thérapies ciblées, le sunitinib et le nilotinib, qui sont des inhibiteurs de tyrosine kinase, et discutons l’imputabilité de ces produits dans la pathogenèse de ces ulcères.

Observations

Cas 1. Un homme de 62ans, sous sunitinib pour un cholangiocarcinome intrahépatique multinodulaire, développait une plaie du pied droit un mois après l’introduction du traitement. Il ne présentait pas de facteurs de risque cardiovasculaire et le bilan vasculaire était négatif. Après une phase d’aggravation progressive, le sunitinib était arrêté et une cicatrisation était observée en trois mois. Cas 2. Une femme de 83ans, hypertendue, était suivie pour une leucémie myéloïde chronique depuis 2005. Le nilotinib était introduit en 2009. Une artériopathie des membres inférieurs devenait alors symptomatique avec une nécrose talonnière, justifiant une revascularisation en mai 2013. Au décours, était notée une aggravation rapide des symptômes, avec apparition d’un ulcère du cou-de-pied et d’une nécrose du troisième orteil. Une nouvelle intervention chirurgicale sur l’artériopathie était réalisée, avec instauration d’un antiagrégant plaquettaire et arrêt du nilotinib. Une réépidermisation de 75 % des ulcérations était obtenue quelques mois plus tard.

Discussion

De nombreux effets indésirables cutanés ont été observés sous sunitinib et nilotinib, mais peu de publications signalent le développement d’ulcères de novo chez des patients sans terrain favorisant. La responsabilité de ces traitements dans la pathogenèse des ulcères mérite donc d’être envisagée. Les mécanismes possibles d’un tel effet pourraient être locaux, locorégionaux (thrombophilie, athérogenèse) et généraux. L’utilisation élargie de ce type de traitement pourrait mener à une augmentation d’incidence des complications cutanées vasculaires.

The full text of this article is available in PDF format.
Summary
Background

Certain anticancer drugs are known to induce leg ulcers, mainly chemotherapy agents such as hydroxyurea. We report 2 cases of leg ulcers in cancer patients treated with the tyrosine kinase inhibitors, sunitinib and nilotinib, and we discuss the role of these treatments in the pathogenesis of leg ulcers.

Patients and methods

Case 1. A 62-year-old patient on sunitinib for intrahepatic cholangiocarcinoma developed a lesion on her right foot. The vascular evaluation was negative. After progressive worsening, sunitinib was stopped and healing was observed within a few months. Case 2. A 83-year-old patient had been treated for chronic myeloid leukemia since 2005. Nilotinib was introduced in 2009. Peripheral arterial revascularization was required in May 2013. A few months later, worsening was noted with the onset of ulceration and necrosis of the third toe. Further revascularisation surgery was performed, and nilotinib was suspended and antiplatelets introduced. Healing occurred a few months later.

Discussion

Many skin reactions have been described in patients on nilotinib and sunitinib, but few publications report the development of de novo ulcers in patients without risk factors. The pathophysiology of the development of ulcers in patients receiving tyrosine kinase inhibitors is not clear, and probably involves several mechanisms of action. The increasing use of this type of treatment could lead to an upsurge in the incidence of vascular complications.

Conclusion

We report two cases of leg ulcers developing in patients on tyrosine kinase inhibitors and raise the question of causal implication of these treatments in the pathogenesis of ulcers.

The full text of this article is available in PDF format.

Mots clés : Ulcères de jambes, Inhibiteurs de tyrosine kinase, Artériopathie des membres inférieurs, Thrombophilie, Sunitinib, Nilotinib

Keywords : Leg ulcers, Tyrosine kinase inhibitors, Peripheral arterial disease, Thrombophilia, Nilotinib, Sunitinib




© 2016  Elsevier Masson SAS. All Rights Reserved.